MathSciNet Relay Station
MathSciNet bibliographic data
MR1910829 81Q10 (37N20 39A70 47B39 82C10)
Bellissard, Jean; Guarneri, Italo; Schulz-Baldes, Hermann Phase-averaged transport for quasi-periodic Hamiltonians. Comm. Math. Phys. 227 (2002), no. 3, 515–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement